Series method to solve conformable fractional ric-cati differential equations

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract

    This paper investigates and states some properties of conformable fractional derivative, Further Study and applies the series solution for a case of conformable fractional Riccati deferential equation with variable coefficients “which is arising in stochastic games” or “hyperbolic boundary control." Recently, Prof. Roshdi Khalil introduced a new and interesting definition for the C F D, which is simpler than the previous definition in Caputo and Riemann-Liouville. It leads to many extensions of the classical theorems in calculus.

  • Keywords

    Conformable Fractional Derivative; Conformable Fractional Integral; Power Series; Riccati Equation; Series Solution.

  • References

      [1] K.Assaleh; W. M.Ahmed, Modeling of speech signals using fractional calculus 9th international symposium on Signal Processing and its Applications, 2007.ISSPA 2007.12-15 Feb. 2007 Page: 1-4.

      [2] R. Khalil, M. A. Horani, A. Youssef and M. Sababheh, A new definition of fractional derivative, J. Compute. Appl. Math. 264, 65-70 (2104).

      [3] Abdeljawad, Thabet, on conformable fractional calculus, J. Computational. Applied. Math. 279(2015) 57-66.

      [4] A. El-Ajou, O. Abu Arqub, Z. Al Zhour and S. Momani, New Results on Fractional Power Series: Theories and Applications, Entropy 2013, 15, 5305-5323;

      [5] K.S. Miller, An introduction to fractional calculus and Fractional differential Equations, J. Wiley and Sons, New York, 1993.

      [6] Bagley RL, Torvik PJ. A theoretical basis for the application of fractional calculus to viscoelasticity. J Rheol 1983; 27(3):201-10.

      [7] Hartley TT, Lorenzo CF, Qammar HK. Chaos in a fractional order Chua system. IEEE Trans. Circ. Syst. I1995; 42(8):485-90.

      [8] Magin RL. Fractional calculus in bioengineering. Crit. Rev. Biomed Eng. 2004; 32(1):1-104.

      [9] K. Busawon, P. Johnson, Solution of a class of Riccati Equations, WSEAS International Conference on Applied Mathematics, Tenerife, Spain, Dec 16-18,2005(pp334-338).




Article ID: 7238
DOI: 10.14419/ijamr.v6i1.7238

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.